Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 43 (1984), 615-620
DOI: https://doi.org/10.1090/S0025-5718-84-99777-1
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Brenner & V. Thomée, "Stability and convergence rates in $ {L_p}$ for certain difference schemes," Math. Scand., v. 27, 1970, pp. 5-23. MR 0278549 (43:4279)
  • [2] P. Brenner & V. Thomée, "Estimates near discontinuities for some difference schemes," Math. Scand., v. 28, 1971, pp. 329-340. MR 0305613 (46:4743)
  • [3] B. Gustafsson, H.-O. Kreiss & A. Sundström, "Stability theory of difference approximations for mixed initial boundary value problems. II," Math. Comp., v. 26, 1972, pp. 649-686. MR 0341888 (49:6634)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-84-99777-1
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society